RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2015, Volume 1, Issue 1, Pages 3–19 (Mi umj1)  

Linear programming and dynamics

Anatoly S. Antipina, Elena V. Khoroshilovab

a Computing Center of RAS, Moscow, Russia
b CMC Faculty, Lomonosov Moscow State University, Moscow, Russia

Abstract: In a Hilbert space we consider the linear boundary value problem of optimal control based on the linear dynamics and the terminal linear programming problem at the right end of the time interval. There is provided a saddle-point method to solve it. Convergence of the method is proved.

Keywords: Linear programming, Optimal control, Boundary value problems, Methods for solving problems, Convergence, Stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06045
Ministry of Education and Science of the Russian Federation NSh-4640.2014.1
This work was supported by the Russian Foundation for Basic Research (project no. 15-01-06045-a), and the Program for Support of Leading Scientific Schools (project no. NSh-4640.2014.1.)


DOI: https://doi.org/10.15826/umj.2015.1.001

Full text: PDF file (189 kB)
Full text: http://umjuran.ru/.../31
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Anatoly S. Antipin, Elena V. Khoroshilova, “Linear programming and dynamics”, Ural Math. J., 1:1 (2015), 3–19

Citation in format AMSBIB
\Bibitem{AntKho15}
\by Anatoly~S.~Antipin, Elena~V.~Khoroshilova
\paper Linear programming and dynamics
\jour Ural Math. J.
\yr 2015
\vol 1
\issue 1
\pages 3--19
\mathnet{http://mi.mathnet.ru/umj1}
\crossref{https://doi.org/10.15826/umj.2015.1.001}
\zmath{https://zbmath.org/?q=an:1396.49001}
\elib{https://elibrary.ru/item.asp?id=25613591}


Linking options:
  • http://mi.mathnet.ru/eng/umj1
  • http://mi.mathnet.ru/eng/umj/v1/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation
  • Ural Mathematical Journal
    Number of views:
    This page:126
    Full text:36
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021